Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

As I’ve probably mentioned ...

Posted Oct 13 2009 10:05pm

As I’ve probably mentioned before, symbicort is a great thing for me, I’m so glad I have access to it. The side effects are mild and worth it one hundred times over. All I’m saying is that these mouth problems are new and weird. If you’ve had anything like it, please leave me a comment!

About 2 weeks ago I had a really sore throat and white spots that looked a LOT like strep. But I felt fine and definitely didn’t have a fever so I just took some advil for the pain. After that yuckiness cleared up I got these really sore white spots on my tongue that took about a week to clear up. Now that they are gone my front bottom teeth are killing me! Grr. My dentist repeatedly warned me to rinse and brush vigorously AFTER taking my maintenance puffers because it could be hard on my teeth. But I must admit I have not been diligent about this, mostly because I never had problems. Don’t get me wrong, I brush my teeth well twice a day, it’s just that my routine is such that I do it before I do my puffers. I happen to have a dentist appointment next Friday but I fear that all I can do is be better at brushing and rinsing after taking my meds and possibly get this (these) cavitiy(ies) filled if that is indeed what they are. Lesson learned!!

Post a comment
Write a comment: